# SDR COEA2012010901819

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,518 hours, 28,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR:  LT OUTBOARD LONGITUDINAL FLOORBEAM IS CRACKED JUST FWD OF FRAME 33.  FABRICATED AND DRILLED AND INSTALLED NEW LONGITUDINAL FLOORBEAM AND 8 EA ATTACH CLIPS IAW M7 SB ATR72-53-015.
